Advertisement

Explicit Accurate Approximations for Fitting the Parameters of LU

  • K. O. Bowman
  • L. R. Shenton
Chapter
Part of the NATO Advanced study Institutes Series book series (ASIC, volume 79)

Summary

The Tadikamalla-Johnson unlimited system based on the Logistic density may be fitted through the equivalence of the skewness (✓β1) and kurtosis (β2) in the model and distribution approximated. One-shot accurate approximations compact enough for small calculators and covering an extensive domain are described.

Keywords

approximations Johnson’s system least squares moments transformations rational fraction 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. Bowman, K.O., Shenton, L.R. (1979). Evaluation of the parameters of SU by rational fractions. Communications in Statistics, Simulation and Computation, B9 (2), 127–132.CrossRefGoogle Scholar
  2. Johnson, N L. (1965). Tables to facilitate fitting SU frequency curves. Biometrika, 52, 547–558.MathSciNetzbMATHGoogle Scholar
  3. Tadikamalla, P.R., Johnson, N.L. (1979). Systems of frequency curves generated by transformations of logistic variables. Technical Report, University of North Carolina.Google Scholar

Copyright information

© D. Reidel Publishing Company 1981

Authors and Affiliations

  • K. O. Bowman
    • 1
  • L. R. Shenton
    • 2
  1. 1.Computer Sciences DivisionUnion Carbide Corporation Nuclear DivisionOak RidgeUSA
  2. 2.Office of Computing Activities University of GeorgiaAthensUSA

Personalised recommendations